Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 7, NWS Lubbock, TX

May 28, 2015Lubbock County, Texas

NWS Lubbock, TX issued this flash flood warning at May 28, 2015, 1:41 PM CDT for Lubbock County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2015, 1:41 PM CDT (18:41 UTC)
Expired
May 28, 2015, 4:45 PM CDT
In force
3 hr
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Flood severity
None

County Lubbock County, TX

The radar

The Lubbock radar (KLBB), 9 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 1:43 PM CDTFLASH FLOODLubbock South Plains Ma, TXCAR STALLED IN STREET FLOODING NEAR 67TH AND SLIDE.
May 28, 2:05 PM CDTFLOODIdalou, TXRUNNING WATER CURB DEEP AT 3RD AND MAIN
May 28, 2:23 PM CDTFLOOD2 N Lubbock, TX3 FEET OF WATER OVER I-27 UNDER OVERPASS WITH STRANDED CARS
May 28, 2:23 PM CDTFLASH FLOOD2 N Lubbock, TXI-27 UNDERPASS HAS 3 FEET OF WATER WITH CARS STRANDED.
May 28, 3:00 PM CDTFLASH FLOODShallowater, TXVEHICLE WASHED OFF ROAD ON FM1540 NORTH OF CLOVIS HIGHWAY. FM1540 REMAINS CLOSED IN THAT AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 6.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1281 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WGUS54 KLUB 281841
FFWLUB
TXC303-282145-
/O.NEW.KLUB.FF.W.0007.150528T1841Z-150528T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
141 PM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LUBBOCK COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 445 PM CDT
    
* AT 137 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED  
  THUNDERSTORMS WITH TORRENTIAL RAINFALL RATES OF FOUR TENTHS OF AN  
  INCH IN FIVE MINUTES ACROSS THE WARNED AREA. FLASH FLOODING IS   
  EXPECTED TO BEGIN SHORTLY.

* MANY ROADS WILL BE IMPASSABLE AND SOME HOMES WILL BE INUNDATED   
  WITH WATER...ESPECIALLY IN LUBBOCK AND SHALLOWATER.

TOTAL RAINFALL OF 1 TO 3 INCHES IN A SHORT PERIOD OF TIME IS   
LIKELY WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3382 10208 3383 10157 3347 10174 3346 10208

$$

MCZ
3 follow-up statements
728 
WGUS74 KLUB 281911
FFSLUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
211 PM CDT THU MAY 28 2015

TXC303-282145-
/O.CON.KLUB.FF.W.0007.000000T0000Z-150528T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUBBOCK TX-
211 PM CDT THU MAY 28 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
LUBBOCK COUNTY...

AT 202 PM CDT...ADDITIONAL THUNDERSTORMS WERE ENTERING WESTERN 
LUBBOCK COUNTY AND WILL FIRST IMPACT REESE CENTER AND SHALLOWATER 
AND EVENTUALLY WESTERN LUBBOCK BY 230 PM.

AS OF 290 PM...A RAIN GAUGE IN SHALLOWATER MEASURED 3.3 INCHES OF 
RAIN. 1.85 INCHES WAS MEASURED IN NORTHWEST LUBBOCK WITH 1.52 
INCHES AT THE NWS OFFICE IN SOUTH LUBBOCK.

FLASH FLOODING HAS ALREADY BEEN REPORTED IN SHALLOWATER AND PORTIONS 
OF THE CITY OF LUBBOCK. MANY STREETS ARE FLOODED WITH SOME CARS 
STALLED IN HIGH WATER. SOME HOMES IN SHALLOWATER HAVE BEEN FLOODED.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3382 10208 3383 10157 3347 10174 3346 10208

$$

MCZ
494 
WGUS74 KLUB 281917 CCA
FFSLUB

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
217 PM CDT THU MAY 28 2015

TXC303-282145-
/O.COR.KLUB.FF.W.0007.000000T0000Z-150528T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUBBOCK TX-
217 PM CDT THU MAY 28 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
LUBBOCK COUNTY...

AT 202 PM CDT...ADDITIONAL THUNDERSTORMS WERE ENTERING WESTERN 
LUBBOCK COUNTY AND WILL FIRST IMPACT REESE CENTER AND SHALLOWATER 
AND EVENTUALLY WESTERN LUBBOCK BY 230 PM.

AS OF 209 PM...A RAIN GAUGE IN SHALLOWATER MEASURED 3.3 INCHES OF 
RAIN. 1.85 INCHES WAS MEASURED IN NORTHWEST LUBBOCK WITH 1.52 INCHES 
AT THE NWS OFFICE IN SOUTH LUBBOCK.

FLASH FLOODING HAS ALREADY BEEN REPORTED IN SHALLOWATER AND PORTIONS 
OF THE CITY OF LUBBOCK. MANY STREETS ARE FLOODED WITH SOME CARS 
STALLED IN HIGH WATER. SOME HOMES IN SHALLOWATER HAVE BEEN FLOODED.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3382 10208 3383 10157 3347 10174 3346 10208

$$

MCZ
706 
WGUS74 KLUB 282110
FFSLUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
410 PM CDT THU MAY 28 2015

TXC303-282145-
/O.CON.KLUB.FF.W.0007.000000T0000Z-150528T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUBBOCK TX-
410 PM CDT THU MAY 28 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
LUBBOCK COUNTY...

AT 401 PM CDT...A LINE OF THUNDERSTORMS WAS FOCUSING ACROSS THE 
NORTHERN HALF OF THE WARNED AREA...OR GENERALLY NORTH OF A LINE FROM 
REESE CENTER TO LUBBOCK INTERNATIONAL AIRPORT AND IDALOU.

AS OF 402 PM...A RAINFALL GAUGE IN SHALLOWATER MEASURED 4.09 INCHES 
OF RAIN. ALTHOUGH RADAR INDICATES RAINFALL RATES WITH THESE STORMS 
HAVE STEADILY DIMINISHED...ADDITIONAL RAINFALL UP TO 1/2 INCH WITH 
LOCALLY HIGHER AMOUNTS WILL EXACERBATE FLOODING OVER THE WARNED AREA.

MANY STREETS IN LUBBOCK CONTINUE TO HAVE FLOODED STRETCHES WITH ONE 
SECTION OF INTERSTATE 27 NEAR THE NORTH LOOP CLOSED DUE TO HIGH 
WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND AND DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST 
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3382 10208 3383 10157 3347 10174 3346 10208

$$

MCZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 12:57 PM CDT, 44 minutes earlier.

Area forecast discussion, May 28, 12:57 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1257 PM CDT THU MAY 28 2015

.UPDATE...
A CLUSTER OF T-STORMS WILL TRACK EASTWARD ACROSS MUCH OF THE
FORECAST AREA THIS AFTERNOON...WITH NEW DEVELOPMENT LIKELY IN THE
ROLLING PLAINS. THESE STORMS WILL BE SLOW-MOVING AND MAY TRAIN
ALONG AND JUST TO THE NORTH OF A QUASI-STATIONARY BOUNDARY
STRETCHING WEST TO EAST ACROSS THE SOUTH-CENTRAL SOUTH PLAINS.
THIS HEIGHTENS THE CONCERN FOR VERY HEAVY RAINFALL AND A FLOODING
THREAT GIVEN THE VERY MOIST ENVIRONMENT..AS WELL AS ENHANCING A
TORNADO THREAT NEAR THE BOUNDARY IN THE EASTERN SOUTH PLAINS AND
ROLLING PLAINS WHERE THE ENVIRONMENT IS NOT GETTING WORKED OVER
WITH THE CURRENT STORM ACTIVITY. ADDITIONAL DEVELOPMENT IS
POSSIBLE ACROSS THE WESTERN ZONES LATER THIS AFTERNOON AND
EVENING...BUT HIGHLY UNCERTAIN.

&&

.AVIATION...
SCATTERED T-STORMS WILL IMPACT ARE LIKELY TO IMPACT ALL THE AREA
TERMINALS THROUGH THE AFTERNOON...AND POSSIBLY INTO THE
EVENING...ESPECIALLY AT KCDS. LOW STRATUS AND LIGHT FOG ARE AGAIN
EXPECTED OVERNIGHT...WITH LOW CONFIDENCE ON TIMING THE END OF
FLIGHT RESTRICTIONS FRIDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 500 AM CDT THU MAY 28 2015/

SHORT TERM...
AN EXTREMELY MOIST AND UNSTABLE LATE MAY AIRMASS CONTINUES TO PUMP
UP ACROSS WEST TEXAS IN ADVANCE OF A SLOWLY APPROACHING UPPER
TROUGH SYSTEM THROUGH THE INTERMOUNTAIN WEST. A WELL DEFINED
CLOSED CIRCULATION AT 250 MB OVER CENTRAL NEW MEXICO APPEARS
HEADED EAST AND NORTHEAST TOWARDS THE WESTERN PANHANDLE AND
SOUTHEAST COLORADO AND WILL INITIATE DEEP LIFT SPREADING ACROSS
WESTERN ZONES AT SOME POINT BY LATER THIS MORNING OR EARLY
AFTERNOON. SHORT TERM SOLUTIONS QUITE AT ODDS HOW SCENARIO FOR
TODAY WILL UNFOLD WITH A HIGHLY COMPLEX SCENARIO AT 00 HOURS AS
THE LATEST EVOLVING MCS SLOWLY EXITS TO THE EAST. ALREADY HAVE
CONVERGENT LOW LEVEL EAST-SOUTHEAST FLOW ON THE CAPROCK...AND SOME
POSSIBILITY FOR ADDITIONAL OUTFLOW TO STEER IN FROM THE EAST LATER
IN THE MORNING. SHORT TERM SOLUTIONS ALSO INDICATE POTENTIAL FOR
VERY LARGE CAPES LATER TODAY ON THE ORDER OF 3000+ JOULES PER
KILOGRAM...WITH AT LEAST MODEST SHEAR WHILE STEERING FLOW HAS
INCREASED SINCE YESTERDAY. UNKNOWNS INCLUDE INFLUENCE OF NEARBY
MCS OUTFLOWS...POSSIBILITY OF ADDITIONAL MORNING THUNDERSTORMS
WESTERN ZONES THAT COULD MODIFY AFTERNOON PROFILES... AND LIKELY
SLIGHTLY COOLER CONDITIONS TODAY PROBABLY WITH MORE CLOUDS. DUE TO
THE LIST OF UNKNOWNS WE WILL HOLD OFF ON A FLOOD OR FLASH FLOOD
WATCH AND FOLLOW SHORT RANGE MODEL AND RADAR TRENDS UNTIL
CONFIDENCE IMPROVES.

IN SPITE OF DAYTIME CONFIDENCE ISSUES...MAJORITY OF SOLUTIONS AGREE
THAT AREA WILL SPAWN ANOTHER LARGE MCS OR TWO BY LATER TODAY AND
TONIGHT...SUPPORTING ELEVATED THUNDER CHANCES AS POTENTIAL COMPLEX
EDGES EAST. IN ADDITION TO HIGHER CHANCES WE HAVE ADDED MORE
EXPLICIT SEVERE IMPACTS TO WEATHER GRIDS MATCHING DAY ONE CONVECTIVE
OUTLOOK. COULD BE ANOTHER FAIRLY BIG DAY FOR WEATHER THIS AREA.
RMCQUEEN

LONG TERM...
ONE MORE ROUND OF WIDESPREAD SHOWERS AND STORMS LOOKS PRIMED TO MOVE
THROUGH LATE FRIDAY INTO SATURDAY BEFORE A QUIETER PATTERN TAKES
SHAPE COMPLETE WITH A WARMING TREND NEXT WEEK.

SUBSIDENCE IN THE WAKE OF THE ABOVE MENTIONED UPPER TROUGH SHOULD
SPELL A DRY FRIDAY MORNING AND AT LEAST EARLY AFTERNOON ACROSS ALL
OF THE FAR SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS...AND ROLLING
PLAINS. THAT LOOKS TO CHANGE BY LATE AFTERNOON/EARLY EVENING AHEAD
OF AN ENCROACHING UPPER IMPULSE MOVING OUT OF COLORADO ONTO THE HIGH
PLAINS. ADDITIONALLY...A COLD FRONT WILL BE PUSHING SOUTHWARD ACROSS
THE TEXAS PANHANDLE HELPING TO SUPPLY A DEEP LAYER OF FORCING FOR
ASCENT. THE THERMODYNAMIC ENVIRONMENT SHOULD BE MORE THAN SUPPORTIVE
OF ORGANIZED STRONG/SEVERE CONVECTION AS A THETA-E RIDGE SITS IN
PLACE EAST OF A SHARPENING DRYLINE NEAR OR JUST EAST OF THE
TEXAS/NEW MEXICO BORDER. PWATS IN THE 1.5-2" RANGE COMBINED WITH
CAPES OF 3000-4000 J/KG AND LITTLE IF ANY CAPPING WILL NOT TAKE MUCH
PERTURBATION TO INITIATE CONVECTION. WHILE THESE FACTORS WILL
CERTAINLY LEAD TO THE POTENTIAL FOR HEAVY RAINFALL FRIDAY EVENING
INTO SATURDAY...STEERING FLOW...ALTHOUGH FAIRLY SLOW...SHOULD BE
ENOUGH WITH THE SOUTHWARD TRAJECTORY OF THE FRONT AND SOUTHEASTWARD
PUSH OF THE UPPER TROUGH TO MOVE STORMS ALONG THUS HOPEFULLY NOT
PRODUCING MUCH IN THE WAY OF TRAINING OR STATIONARY RAINFALL.

FOLLOWING PASSAGE OF THE FRONT SOME TIME SATURDAY MORNING...COOL
SURFACE RIDGING WILL LEAD TO TEMPERATURES ONLY TOPPING OUT IN THE
70S THROUGH THE WEEKEND. WILL SEE DRYING FROM NORTH TO SOUTH THROUGH
THE DAY SATURDAY AS DEEP LAYER SUBSIDENCE MOVES IN WITH THE
AFOREMENTIONED SURFACE RIDGING AND BEHIND THE DEPARTING SHORTWAVE.
DEVELOPING NORTHWEST FLOW ALOFT DOWNSTREAM OF AN UPPER RIDGE WILL
ATTEMPT TO ADVECT A FEW STORMS...ORIGINATING IN AN UPSLOPE FLOW
REGIME...IN FROM EASTERN NEW MEXICO. HOWEVER...SAID SUBSIDENCE AND
FAIRLY WEAK FLOW ALOFT WILL LIKELY KEEP THIS THREAT LOW WITH
ISOLATED COVERAGE AT BEST.

RIDGING ALOFT WILL CONTINUE TO HOLD STRONG SUNDAY INTO AT LEAST
EARLY NEXT WEEK WITH THE POSSIBILITY OF STORMS VERY LOW. HAVE
ELECTED TO KEEP A DRY FORECAST INTACT FOR NOW GIVEN THIS AND
INCREASING HEIGHTS/THICKNESSES LEADING TO DECREASING LAPSE
RATES/INSTABILITY. NEXT UPPER DISTURBANCE MOVING THROUGH THE WESTERN
CONUS WILL ATTEMPT TO BACK UPPER FLOW INTO MID-LATE NEXT WEEK...SO
WILL MONITOR TRENDS MOVING FORWARD REGARDING THUNDERSTORM CHANCES.
WILL CONTINUE TO ADVERTISE TEMPERATURES CLIMBING INTO THE MID 80S TO
NEAR 90 BY TUESDAY WITH RIDGING/BUILDING HEIGHTS IN PLACE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        56  82  52  69 /  40  10  70  30
TULIA         57  81  56  70 /  60  20  70  30
PLAINVIEW     60  82  58  70 /  60  20  70  30
LEVELLAND     59  83  57  71 /  50  10  60  30
LUBBOCK       60  83  59  70 /  60  10  70  30
DENVER CITY   60  87  58  75 /  50  10  50  40
BROWNFIELD    59  85  58  74 /  50  10  50  40
CHILDRESS     61  83  60  74 /  70  30  80  30
SPUR          60  83  59  75 /  60  20  70  40
ASPERMONT     63  85  61  77 /  70  30  70  50

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

33
Hazardous weather outlook, May 28, 11:46 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1146 AM CDT THU MAY 28 2015

TXZ021>044-291700-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1146 AM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

THIS AFTERNOON AND EVENING...SCATTERED STORMS WILL POSE A RISK
FOR VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WIND
GUSTS OF 70 MPH OR HIGHER...AND LOCALIZED FLOODING OR FLASH
FLOODING. LOCAL RAIN TOTALS GREATER THAN 3 INCHES WILL ALSO BE
POSSIBLE. CANNOT RULE OUT AN ISOLATED TORNADO IN THE SOUTHEAST
SOUTH PLAINS AND ROLLING PLAINS AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG TO SEVERE STORMS MAY DEVELOP FRIDAY AFTERNOON AND EARLY
EVENING BEFORE A COLD FRONT BRINGS INCREASED CHANCES FOR
WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY...AS WELL AS A
TRANSITION TO MORE OF A HEAVY RAIN THREAT INTO EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 28, 12:53 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1253 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND GST     SHALLOWATER             33.69N 101.99W
05/28/2015  E60 MPH          LUBBOCK            TX   PUBLIC

            LIKELY MICROBURST. POWER OUT FOR SPEC CUSTOMERS.

&&

EVENT NUMBER LUB1500245

LUB
Local storm report, May 28, 12:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1254 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     HAIL             SHALLOWATER             33.69N 101.99W
05/28/2015  E1.00 INCH       LUBBOCK            TX   PUBLIC

            FALLING AT THE HIGH SCHOOL. STREETS FLOODED OVER CURBS.

&&

EVENT NUMBER LUB1500246

LUB
Local storm report, May 28, 1:01 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
101 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     HAIL             SHALLOWATER             33.69N 101.99W
05/28/2015  E1.50 INCH       LUBBOCK            TX   SCHOOL OFFICIAL

            FALLING NOW AT MIDDLE SCHOOL.

&&

EVENT NUMBER LUB1500247

LUB
Local storm report, May 28, 1:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
105 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             4 N LEVELLAND           33.64N 102.36W
05/28/2015  E1.00 INCH       HOCKLEY            TX   TRAINED SPOTTER

&&

EVENT NUMBER LUB1500248

CALDRICH
Local storm report, May 28, 1:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
129 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             REESE CENTER            33.59N 102.03W
05/28/2015  E1.00 INCH       LUBBOCK            TX   METEOROLOGIST

            NICKEL TO QUARTER SIZE.

&&

EVENT NUMBER LUB1500249

LUB
Local storm report, May 28, 1:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
130 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLOOD            SHALLOWATER             33.69N 101.99W
05/28/2015                   LUBBOCK            TX   PUBLIC

            WATER COVERING CURBS.

&&

EVENT NUMBER LUB1500250

LUB

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:24 PM CDTSevere Thunderstorm WarningLUBHale51 min
May 27, 8:13 PM CDTSevere Thunderstorm WarningLUBHale47 min
May 27, 8:45 PM CDTSevere Thunderstorm WarningLUBTerry, Yoakum45 min
May 27, 8:57 PM CDTSevere Thunderstorm WarningLUBHale, Lubbock48 min
May 27, 8:59 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale46 min
May 27, 9:13 PM CDTAreal Flood WarningLUBHale6 hr
May 27, 9:30 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum45 min
May 27, 9:44 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale46 min
May 27, 9:59 PM CDTSevere Thunderstorm WarningLUBChildress, Hall16 min
May 27, 10:15 PM CDTSevere Thunderstorm WarningLUBChildress, Hall30 min
May 27, 10:19 PM CDTSevere Thunderstorm WarningLUBHall26 min
May 27, 10:26 PM CDTFlash Flood WarningLUBHall3 hr
May 27, 10:28 PM CDTSevere Thunderstorm WarningLUBHale47 min
May 27, 11:12 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale, Lamb48 min
May 28, 12:19 AM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Motley41 min
May 28, 12:48 AM CDTAreal Flood AdvisoryLUBBriscoe, Floyd, Hall, Motley3 hr
May 28, 12:51 AM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley39 min
May 28, 1:08 AM CDTSevere Thunderstorm WarningLUBChildress, Hall52 min
May 28, 1:32 AM CDTAreal Flood AdvisoryLUBChildress, Cottle, Hall3 hr
May 28, 1:43 AM CDTSevere Thunderstorm WarningLUBChildress32 min
May 28, 4:38 AM CDTRiver Flood WarningLUBChildress40 hr
May 28, 9:17 AM CDTSpecial Weather StatementLUBLamb28 min
May 28, 9:45 AM CDTSpecial Weather StatementLUBHale, Lamb30 min
May 28, 9:57 AM CDTAreal Flood WarningLUBHale3 hr
May 28, 10:18 AM CDTSpecial Weather StatementLUBBailey27 min
May 28, 11:05 AM CDTSpecial Weather StatementLUBHockley25 min
May 28, 11:06 AM CDTSpecial Weather StatementLUBBriscoe, Floyd24 min
May 28, 11:28 AM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb32 min
May 28, 11:52 AM CDTAreal Flood AdvisoryLUBCochran, Hockley3 hr
May 28, 11:59 AM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb46 min
May 28, 12:32 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, Hall, Motley43 min
May 28, 12:38 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock52 min
May 28, 12:42 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock33 min
May 28, 12:48 PM CDTAreal Flood AdvisoryLUBHale, Lubbock117 min
May 28, 1:13 PM CDTAreal Flood WarningLUBHale, Lubbock3 hr
May 28, 1:17 PM CDTSevere Thunderstorm WarningLUBCrosby, Hale, Hockley, Lubbock43 min
May 28, 1:34 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens41 min
May 28, 1:38 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Terry52 min
May 28, 1:40 PM CDTSevere Thunderstorm WarningLUBDickens35 min
May 28, 1:47 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn13 min
May 28, 2:03 PM CDTSevere Thunderstorm WarningLUBCottle, King42 min
May 28, 2:04 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn41 min
May 28, 2:15 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, King45 min
May 28, 2:29 PM CDTSevere Thunderstorm WarningLUBCochran, Hale, Hockley, Lamb, Lubbock46 min
May 28, 2:35 PM CDTSevere Thunderstorm WarningLUBGarza, Hockley, Lubbock, Lynn, Terry40 min
May 28, 2:44 PM CDTSevere Thunderstorm WarningLUBCrosby16 min
May 28, 2:47 PM CDTAreal Flood AdvisoryLUBCochran, Hockley118 min
May 28, 2:49 PM CDTSevere Thunderstorm WarningLUBDickens, King41 min
May 28, 2:57 PM CDTSevere Thunderstorm WarningLUBDickens, Kent33 min
May 28, 3:05 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn40 min
May 28, 3:07 PM CDTAreal Flood AdvisoryLUBCottle, Crosby, Dickens, Garza, Kent, King and 2 more3 hr
May 28, 3:20 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lubbock40 min
May 28, 3:27 PM CDTSevere Thunderstorm WarningLUBKent14 min
May 28, 3:39 PM CDTSpecial Weather StatementLUBKing21 min
May 28, 3:44 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn46 min
May 28, 4:14 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum46 min
May 28, 4:17 PM CDTAreal Flood AdvisoryLUBGarza, Kent, Stonewall118 min
May 28, 4:23 PM CDTSevere Thunderstorm WarningLUBStonewall30 min
May 28, 4:35 PM CDTSpecial Weather StatementLUBGarza25 min
May 28, 4:44 PM CDTAreal Flood AdvisoryLUBCochran, Yoakum2 hr
May 28, 5:03 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb, Terry, Yoakum42 min
May 28, 5:38 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Yoakum37 min
May 28, 5:50 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum40 min
May 28, 6:03 PM CDTAreal Flood AdvisoryLUBLubbock117 min
May 28, 6:31 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry29 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.